Publication details

Title: TM electromagnetic scattering from 2D multilayered dielectric bodies – numerical solution.
Authors: Seydou F, Duraiswami R, Gumerov NA & Seppänen T
Year: 2004
Published in:ACES Journal, 19(2):100-107.

BiBTex

@ARTICLE{isg:900,
author = {Seydou F. and Duraiswami R. and Gumerov NA. and Sepp{\"a}nen T.},
title = {TM electromagnetic scattering from 2D multilayered dielectric bodies – numerical solution.},
year = {2004},
volume = {19},
pages = {100--107},
number = {2},
journal = {ACES Journal}
}